# SDR ASAA2023012041599

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 2,021 hours, 588 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Failed
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF WHEN STARTING ENGINE #1. GROUNDED - YES. #1 ENG RIGHT IGNITER PLUG REPLACED REF B737-9 AMM 74-21-02.
